Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Some intersection numbers of divisors on toroidal compactifications of $ \mathcal{A}_g$


Authors: C. Erdenberger, S. Grushevsky and K. Hulek
Journal: J. Algebraic Geom. 19 (2010), 99-132
DOI: https://doi.org/10.1090/S1056-3911-09-00512-8
Published electronically: April 21, 2009
MathSciNet review: 2551758
Full-text PDF

Abstract | References | Additional Information

Abstract: We study the top intersection numbers of the boundary and Hodge class divisors on toroidal compactifications of the moduli space $ \mathcal{A}_g$ of principally polarized abelian varieties and compute those numbers that live away from the stratum which lies over the closure of $ \mathcal{A}_{g-3}$ in the Satake compactification.


References [Enhancements On Off] (What's this?)


Additional Information

C. Erdenberger
Affiliation: Institut für Algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
Email: erdenber@math.uni-hannover.de

S. Grushevsky
Affiliation: Mathematics Department, Princeton University, Fine Hall, Washington Road, Princeton, New Jersey 08544
Email: sam@math.princeton.edu

K. Hulek
Affiliation: Institut für Algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
Email: hulek@math.uni-hannover.de

DOI: https://doi.org/10.1090/S1056-3911-09-00512-8
Received by editor(s): July 17, 2007
Received by editor(s) in revised form: January 24, 2008
Published electronically: April 21, 2009
Additional Notes: The second author’s research is supported in part by the National Science Foundation under the grant DMS-05-55867. The third author’s research is supported in part by DFG grant Hu 337/5-3.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website